# SDR 2020F00048

- Difficulty date: November 18, 2019
- Submitted: November 18, 2019
- Operation: General aviation
- Aircraft: N389QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800149
- Aircraft time: 11,520 hours, 7,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 69225902
- Part serial: NA
- Condition: Damaged
- Location: Rt Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ROOT SKIN DAMAGE (MIS-DRILLED HOLE). ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER DQ23664M1 DATED NOV. 11, 2019; 680-0149 (N389QS) RIGHT WING ROOT SKIN DAMAGE (MIS-DRILLED HOLE).
